Thank you for choosing DoctorSpring.
I need some clarification from you so that I can provide my best and learned opinion. Do you mean to say there is lump formation every time you give an injection ? If so do they disappear over time ?
If possible you can provide a photograph. Meanwhile apply mild pressure on the area with a clean cloth / cotton. Do not apply hot / cold.
You can reply as a followup
Patient replied :
There have been lumps that usually go away a day or two after the injection. Today she needed 2 an estrogen .2cc and the progesterone 1cc. I gave the progesterone on the right hip, near but not on the lump that was there from 2 days ago. The site bled after the injection. Immediately a tiny red area appeared under the injection site, like bleeding under the skin. She needs the injections for 2 more weeks. I do not want to do any harm. Apparently it is not unusual to get lumps with these oil based solutions, but I am concerned. I now realize that I gave this injection too close to the last one. What do I need to look for or do?
Well, it is true that there can be lumps from oil based injections; the latest progesterone injection causing the tiny bleed is due to an injury to the blood vessel . This is nothing to be overly worried about. Just keep some pressure for some time and leave it alone. The blood will get absorbed and you need not do anything else.
In future just give mild backward pull on the syringe before injecting. Observe the syringe while doing this. If there is blood coming to syringe it means that the needle is touching blood vessel. In that case slightly withdraw the needle and continue the injection.
Always make sure that your giving the injection in the site suggested by your Doctor. Let me assure you, you are not doing any danger. With daily injections everyone will get lumps and bruises. The important thing is not to miss the injection and make sure it reaches the body!
If there any persistent pain, swelling or pus from the site (with or without fever) you should get in touch with your Doctor.
I will keep this consult open so that you can get back to me if there is a problem with any of the injections.
Hope this helps
Feel free to ask followups